# SDR USAA980080

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Part time: 45,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-3 INSPECTION, FOUND .5 INCH CRACK AT STATION 160 LONGERON 4 LEFT.  SPLICED IN NEW SECTION OF LONGERON AND REPLACED END FITTING PER SRM 53-02 FIG 18 SHEET 1-6.  (M)
